Please let me know if this is anxiety or something else...it's getting old to feel so bad...
For about 4 months now I have experienced a daily condition where from mid morning to afternoon I feel extremely fatigued. During these "spells" I notice the skin on my arms and face getting lightly blotchy red. I also have slight spots or floaters in my vision.
I have also experienced the following symptoms: scalp pimples which may be sebhorreic dermatitis, rapidly receding gums that are sore a lot, hair falling out at a faster rate, and body aches. I also have a soreness in my right groin area.
The worst of this is the fatigue and abnormal feelings I have during these time periods. It has effected my work performance. I'm definitely not as "sharp" lately because of this.
This is driving me crazy. My mother was diagnosed with M.S. when she was in her 40's and I am 35. My father and grandfather died early due to congestive heart failure.
Please someone point me in the right direction...these feelings are miserable!
I forgot to mention that I have been on Lexapro 10mg for about 6 weeks per my GP. He has ran "blood tests" twice and found nothing. I have had pretty bad diarrhea with blood sometimes, and I think that's mostly due to the Lexapro according to others comments on its use.
Hey there. Yes a lot of these symptoms can be related to anxiety, The thing is, I get "fatigue spells" as well, It comes and goes throughout the day. Also, Anxiety can cause symptoms related to IBS, the blood you mentioned can be related to your medication, however if it continues you should see a gastro dr or perhaps your DR. I feel for you, the trick is not to worry, (i know its extremely hard) I get people telling me that 20x a day and it does nothing. The only reason i am telling you this is because excess worrying (or more worrying than you are used to) will trick you. It can add new symptoms that can be confusing...and misleading. What helps me is, a nice walk, funny movie, good book, working out, etc. Just know that you are NOT alone. Visiting these forums can help a lot, but I have noticed from expierence that it can also add more stress too. Also, googling symptoms is a big NO NO for us anxiety people. I bet you already know that. GOOD LUCK...keep me posted.
Thanks...I just am sick of feeling like ****! I wonder if it is ever going to get better????
The other thing I did not mention is that sometimes after my skin settles down from getting splotchy red small pimples appear, kinda like the sebbhoreic dermatitis stuff on my scalp. Again, only 2 or three on entire head, and maybe one or two here and there elsewhere, but they do leave slight scarring.
I would start with a complete physical and a visit to a neurologist (because of your Mom's MS and a cardiologist (because of the heart disease in your family). And possibly a gastroenterologist due to the blood in your stool.) Rule out all physical conditions. If all is fine then go to a psychiatrist and have him evaluate you and diagnose you...not your regular physician. They do try but they are not specialists in anxiety/depression disorders. Best to you and hope you feel better soon.
also, go to a dermatologist about your skin condition! I know that I am "doctoring" you to death, but I believe that you should have every area checked first by specialists in that field.
That is really interesting that you mention the skin thing. I have a very unusual rash that I just started getting, It is red, and A LOT of red dots under the skin. The rash was on my left arm on the elbow area yesterday, and on my right arm today. It is really weird, it doesnt itch or hurt and only lasts for about 15 minutes. The rash isnt raised at all and happens after I get fatigued too. I have no clue if it can be Anxiety related. It seems like it most likely is. Do the blotches you get itch, sting, hurt, in any way? Is it raised or under the skin. And you say that red pimples are left behind? How long does it last? Yeah I understand that you are getting sick of this I really am too. Especially right now as I am waiting for my extensive blood work results. I cant stop thinking that I have a serious illness. I also want to ask you why you put blood tests in quotes. What kind of blood tests? And I have been getting a lot of pain in my joints, I have no idea if that is related to anxiety. THe body aches that you mentioned...are they in your joints? Describe them. I also have had pain in my right groin area that I cant explain. If my blood tests come back normal I am going to set up and appointment with a gastro doctor. How often is your diarrhea with blood? Are all your bowel movements diarrhea? Lexapro can have various side effects, sometimes even increased Anxiety. The physical side effects are different for each person, it might explain your groin aches. If many of these symptoms occured during these 6 weeks I wouldnt be surprised if most of them are side effects. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.